# SDR CA130702012

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 18,273 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Part number: AN6227B32
- Condition: Damaged
- Location: Nlg
- Part time: 22 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAS EXPERIENCED 2 FLAT NOSE OLEOS.  IN BOTH CASES, THE O-RINGS WERE ROLLED AND EXPERIENCED A FAILURE IN A SPIRAL PLANE. THE O-RINGS WERE PROCURED AS PART OF SEAL KIT SK172-1F.  IT IS UNUSUAL IN OUR FLEET TO SEE A FAILURE IN THIS MANNER, PARTICULARLY IN THIS CLOSE TOGETHER.  THE PACKING HAS BEEN REPLACED WITH 1 FROM STOCK, NOT PART OF A KIT AND THE UNIT WILL BE MONITORED FOR FURTHER FAILURES.
